# SDR VNAA2013072800020

- Difficulty date: July 28, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 23,357 hours, 23,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 4532
- Condition: Failed
- Location: Emergency Lights
- Part time: 11,817 hours, 11,879 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ROW 8, AFT EMERGENCY FLOOR LIGHTS, INOPERATIVE.  MX INSPECTED, R & R NR 4 EMERGENCY BATTERY AND PERFORMED CHECKS USING AMM.  ACFT RELEASED FOR SERVICE.
